Control Properties for Heat Equation with Double Singular Potential

Authors

  • Nikolai Kutev Institute of Mathematics and Informatics, Bulgarian Academy of Sciences
  • Tsviatko Rangelov Institute of Mathematics and Informatics, Bulgarian Academy of Sciences

DOI:

https://doi.org/10.7546/CRABS.2022.02.03

Keywords:

singular parabolic equations, noncontrollability, Hardy inequalities

Abstract

The aim of this article is to study the noncontrollability of the heat equation with double singular potential at an interior point and on the boundary of the domain.

Author Biographies

Nikolai Kutev, Institute of Mathematics and Informatics, Bulgarian Academy of Sciences

Institute of Mathematics and Informatics, Bulgarian Academy of Sciences
Akad. G. Bonchev St, Bl. 8
1113 Sofia, Bulgaria
e-mails: kutev@math.bas.bg

Tsviatko Rangelov, Institute of Mathematics and Informatics, Bulgarian Academy of Sciences

Institute of Mathematics and Informatics, Bulgarian Academy of Sciences
Akad. G. Bonchev St, Bl. 8
1113 Sofia, Bulgaria
e-mail: rangelov@math.bas.bg

Downloads

Published

02-03-2022

How to Cite

[1]
N. Kutev and T. Rangelov, “Control Properties for Heat Equation with Double Singular Potential”, C. R. Acad. Bulg. Sci. , vol. 75, no. 2, pp. 187–196, Mar. 2022.

Issue

Section

Mathematics